Vol. 3, No. 4, 2018

Download this issue
Download this issue For screen
For printing
Recent Issues
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Subscriptions
Editorial Board
Ethics Statement
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
Author Index
To Appear
Contacts
 
ISSN: 2379-1691 (e-only)
ISSN: 2379-1683 (print)
Other MSP Journals
The $A_\infty$-structure of the index map
581–614

Oliver Braunling, Michael Groechenig and Jesse Wolfson

Localization $C^*$-algebras and $K\mkern-2mu$-theoretic duality
615–630

Marius Dadarlat, Rufus Willett and Jianchao Wu

Hecke modules for arithmetic groups via bivariant $K\mskip-2mu$-theory
631–656

Bram Mesland and Mehmet Haluk Şengün

The slice spectral sequence for singular schemes and applications
657–708

Amalendu Krishna and Pablo Pelaez

K-theory, local cohomology and tangent spaces to Hilbert schemes
709–722

Sen Yang

Droites sur les hypersurfaces cubiques
723–728

Jean-Louis Colliot-Thélène